# SDR UPS96820099

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551671
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'B', NR 3 SPOILER LT WING DELAMINATION ON BOTTOM SIDE.  REPLACED SPOILER PNL PER MM 27-61-01.
